PDA

View Full Version : little prayer for me please..I'm sick



moonglow
Aug 30th 2008, 08:35 PM
After an extremely long and stressful week last week, I came down sick with some stomach bug. I did go ahead and take Nate to get his physical yesterday afternoon...as we had waited a month to get him in and I didn't want to postpone it. I am still running a low grade fever but not having the chills as much as I was yesterday. I just feel very weak..tired...you know...sick. blah. I was suppose to help my mom with the garage sale today...didn't do that...also missed my drs appointment yesterday to check on my finger...have alot coming up this week too.

Anyway I am just not all with it here like my brain went on vacation. Please pray I get well fast and also that my anxiety which reared its ugly head this past week stays gone! That caused lack of sleep and with all the extra running around I had to do I just got too run down so picked up this bug. The biggest anxiety is having some problems with my son's teacher at school and we are having a meeting with her, the principle, Nate's other teacher and the lady that ove sees his IEP this Wednesday...that things get resolved at this meeting and my anxiety stays gone!! I haven't had it this bad in years...makes me mad too.

Anyway thanks and I hope this post made sense..:rolleyes:

God bless

Ta-An
Aug 30th 2008, 08:42 PM
:hug:
:pray:4 u

Roelof
Aug 31st 2008, 04:37 AM
After an extremely long and stressful week last week, I came down sick with some stomach bug.

Anyway I am just not all with it here like my brain went on vacation. Please pray I get well fast and also that my anxiety which reared its ugly head this past week stays gone!


My friend, I pray for you:

Dear Father, please remove the stomach bug from her system. Please give her the calmness and assurance that You will always hold her hand and walk the way with her and her family.

In the poweful Name of Christ Jesus our Lord, Amen.

CoffeeCat
Aug 31st 2008, 04:45 AM
praying you feel better very soon!! and praying for nate and that meeting. get some rest. :hug:

Ashley274
Aug 31st 2008, 06:15 AM
.................. :pray:..........

Lynbob
Aug 31st 2008, 10:41 AM
:hug: Praying for you Moonglow :hug: Its tough to be feeling ill and still have all the responsiblity. I am definitely praying for you through Nate's IEP meeting. Praying that God help his teacher and those at the meeting see what it is that Nate needs and not what 'they' think he needs. :pray:

Redneck Charger
Aug 31st 2008, 11:41 AM
Jesus, Please take care of Moonglow help heal her from the stomach flu quickly.. She has a extremly busy week this week coming, and needs to feel better.. Please Jesus..:pray:

moonglow
Aug 31st 2008, 02:44 PM
Thanks all...my stomach seems better today...so far anyway. Hopefully the fever won't come back...I think I was still running a fever in the night...for some reason I just get the chills so bad with it. Its been a strange bug I have had anyway...hope its gone soon!


God bless

Frances
Aug 31st 2008, 06:44 PM
:pray: for continued Healing of body, mind and spirit . . .

livingwaters
Aug 31st 2008, 07:02 PM
Get well soon, Moonglow. Father, take all anxieties and sickness away from Moonglow. Let her be strong for the upcoming week's work. Also, Father, let there be unity between the teachers and Nate; an understanding, Lord, we pray. Thank you, Father, in Jesus' name.:pray::hug:

moonglow
Aug 31st 2008, 07:25 PM
Thanks all...I am still running a fever...just low grade but its like good grief...what is this? Three days now this has been going on...

My stomach still gets kind of queasy off and on but not nearly as bad as it was Friday. There is a title of a post on the board I read earlier related to a food item and when I read it my stomach just rolled over...ugh. (ok its not really about food...but sorta ...whatever it is it about made me sick just reading it). So my stomach's still its not right..normally stuff like that doesn't bother me...(I need a green faced sick smiley on here). I had thought about going to the store to get a few things we need...but I am about ready to decide we don't need them that bad...:cool: Maybe tomorrow...ugh..

God bless

CoffeeCat
Aug 31st 2008, 11:14 PM
:hug: Get some rest, and please remember to drink lots of fluids (water's best!) Often when people are sick and/or have fevers, drinking extra water really helps "flush it out" and replace any water you might be losing.

Still praying for you!!

Soulangel
Aug 31st 2008, 11:51 PM
:pray::pray:Heavenly father I pray that you release Moonglow from this illness and that you send a special someone to help and support her through this time, let others know of her need for help and assistance so she is not doing everything on her own. We pray that the meeting with the teachers is surrounded by your angels, that she is protected and upheld by your strength, that Nate's needs are met first and foremost. Please give Moonglow your wisdom as to the root cause of her anxiety so she can be free, in Jesus mighty name, Amen. :pray::pray::hug::hug:

moonglow
Sep 1st 2008, 06:06 PM
:pray::pray:Heavenly father I pray that you release Moonglow from this illness and that you send a special someone to help and support her through this time, let others know of her need for help and assistance so she is not doing everything on her own. We pray that the meeting with the teachers is surrounded by your angels, that she is protected and upheld by your strength, that Nate's needs are met first and foremost. Please give Moonglow your wisdom as to the root cause of her anxiety so she can be free, in Jesus mighty name, Amen. :pray::pray::hug::hug:

Thanks! Prayers were answered! I discovered through God telling me, that I am having a reaction to a allergy nasal spray my doc rx'd me.

This includes the upset stomach, even the fever and the anxiety of all things! Its a steroid which I didn't know and steroids make me sick...:B

http://www.healthsquare.com/newrx/flu1182_2.htm

Fluticasone drug information

More common side effects may include:
Abdominal pain, aches and pains, agitation, aggression, anaphylactic reaction, back problems, bad taste in mouth, brittle bones, bronchitis, bruising, cataracts, congestion, cough, depression, diarrhea, dizziness, dry mouth, dry nose, eye problems, facial changes, fever, flu, headache, hives, hoarseness, indigestion, itching, loss of speech, mouth infection or swelling, nasal congestion, nasal irritation or burning, nasal sores, nausea, nosebleeds, rash, respiratory tract infection, runny nose, shortness of breath, sinus problems, sneezing, sore or irritated throat, stunted growth, swelling of the face and tongue, vomiting, weight gain, wheezing, worsening of asthma

http://www.nlm.nih.gov/medlineplus/druginfo/medmaster/a601056.html

What side effects can this medication cause?

Fluticasone may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:

* headache
* stuffy or runny nose
* difficulty speaking
* sore or irritated throat
* painful white patches in the mouth or throat

Some side effects can be serious. If you experience any of the following symptoms, call your doctor immediately:

* new or increased acne (pimples)
* easy bruising
* enlarged face and neck
* growth of hair on the face
* depression
* anxiety
* extreme tiredness
* muscle weakness
* irregular menstruation (periods)
* pink or purple stretch marks on the skin
* hives
* rash
* itching
* swelling of the face, throat, tongue, lips, eyes, hands, feet, ankles, or lower legs
* hoarseness
* difficulty breathing or swallowing
* chest pain or tightness
* cough
* shortness of breath
* red or fluid filled bumps on skin
* burning, tingling, numbness, or weakness in arms or legs

Now that I know I have stopped it but its going to take awhile to get out of my system. Still having alot of stomach upset...so please pray it gets out of my system fast! thanks!

God bless

Soulangel
Sep 2nd 2008, 07:06 AM
:pray: Will continue to pray that this moves quickly out of your system. Praise the Lord that you discovered the cause! Amen!

livingwaters
Sep 3rd 2008, 03:18 AM
Well, Praise you, Lord for the word of knowledge to Moonglow. You are such an awesome God!!!:saint::saint::)

Bless your heart!!!! I tell you, we serve an awesome God. I think some of our doctors need to go back to school--really!!!!!

That is another reason we need to put all of our faith in the Lord, and not in man....Alleluia....:hug:

Write this down in a journal, so in case you forget........LOL!!:lol:

Diggindeeper
Sep 3rd 2008, 05:20 AM
I've been praying for you, MG! And adding...you need to call and tell your Dr. that you are experiencing those bad side effects! I have severe adverse reactions to medicines that everyone else takes with no problem whatsoever.

Will keep on praying till you are all better! :pray: I promise.

moonglow
Sep 3rd 2008, 07:29 PM
I did tell him while I was getting IV fluids yesterday....:rolleyes: He doesn't think it could cause this. He said it could be food poisoning or a virus...

Whatever it is...I am not using that nasal spray anymore! Also stopped my Aleve and that other nasal spray for allergies as they can both cause stomach upset...blah.

Thanks for your prayers!

hiswordisfinal
Sep 3rd 2008, 09:28 PM
May God bless you and heal you of all your ailments:pray::pray::pray: